Affordable Access

deepdyve-link
Publisher Website

3-Lie bialgebras

Authors
  • BAI, Ruipu
  • CHENG, Yu
  • LIE, Jiaqian
  • MENG, Wei1, 2, 1, 1
  • 1 College of Mathematics and Computer Science
  • 2 Department of Mathematics
Type
Published Article
Journal
Acta Mathematica Scientia
Publication Date
Jan 01, 2014
Volume
34
Issue
2
Pages
513–522
Identifiers
DOI: 10.1016/S0252-9602(14)60024-2
Source
Elsevier
Keywords
License
Unknown

Abstract

3-Lie algebras have close relationships with many important fields in mathematics and mathematical physics. This article concerns 3-Lie algebras. The concepts of 3-Lie coalgebras and 3-Lie bialgebras are given. The structures of such categories of algebras and the relationships with 3-Lie algebras are studied. And the classification of 4-dimensional 3-Lie coalgebras and 3-dimensional 3-Lie bialgebras over an algebraically closed field of characteristic zero are provided.

Report this publication

Statistics

Seen <100 times